Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 90, NWS Raleigh, NC

June 4, 2017Montgomery County, Richmond County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 4, 2017, 2:49 PM EDT for Montgomery County, Richmond County, North Carolina. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2017, 2:49 PM EDT (18:49 UTC)
Expired
Jun 4, 2017, 3:45 PM EDT
In force
56 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Montgomery County, NC, Richmond County, NC

The radar

The Raleigh/Durham radar (KRAX), 135 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2017-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2017-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1689 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

075 
WUUS52 KRAH 041849
SVRRAH
NCC123-153-041945-
/O.NEW.KRAH.SV.W.0090.170604T1849Z-170604T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
249 PM EDT SUN JUN 4 2017

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Southeastern Montgomery County in central North Carolina...
  Northwestern Richmond County in central North Carolina...

* Until 345 PM EDT

* At 248 PM EDT, a severe thunderstorm was located 8 miles northeast
  of Ansonville, or 14 miles south of Troy, moving east at 10 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Mount Gilead, Candor, Norman, Covington and Pekin. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Damaging winds and continuous cloud to ground lightning are 
occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3524 8003 3526 8000 3531 7976 3531 7971
      3528 7971 3525 7970 3524 7967 3517 7966
      3515 7969 3513 7976 3511 7990 3512 7995
      3511 7999 3512 8002 3515 8005 3521 8005
TIME...MOT...LOC 1848Z 256DEG 10KT 3517 7998 

HAIL...0.75IN
WIND...60MPH
 
$$

VINCENT
6 follow-up statements
562 
WWUS52 KRAH 041900
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
300 PM EDT SUN JUN 4 2017

NCC123-153-041945-
/O.CON.KRAH.SV.W.0090.000000T0000Z-170604T1945Z/
Montgomery NC-Richmond NC-
300 PM EDT SUN JUN 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHEASTERN MONTGOMERY AND NORTHWESTERN RICHMOND COUNTIES...

At 300 PM EDT, a severe thunderstorm was located 12 miles northeast
of Ansonville, or 12 miles south of Troy, moving east at 15 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Mount Gilead, Candor, Norman, Covington and Pekin. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3524 8003 3526 8000 3531 7976 3531 7971
      3528 7971 3525 7970 3524 7967 3517 7966
      3515 7969 3513 7976 3511 7990 3512 7995
      3511 7999 3512 8002 3515 8005 3521 8005
TIME...MOT...LOC 1900Z 257DEG 13KT 3518 7992 

HAIL...<.75IN
WIND...60MPH
 
$$

VINCENT
316 
WWUS52 KRAH 041910
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
310 PM EDT SUN JUN 4 2017

NCC123-153-041945-
/O.CON.KRAH.SV.W.0090.000000T0000Z-170604T1945Z/
Montgomery NC-Richmond NC-
310 PM EDT SUN JUN 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHEASTERN MONTGOMERY AND NORTHWESTERN RICHMOND COUNTIES...

At 309 PM EDT, a severe thunderstorm was located 13 miles south of
Troy, moving east at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Mount Gilead, Candor, Norman, Covington and Pekin. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Torrential rainfall is occurring with this storm, and may lead to 
flash flooding across portions of southern Montgomery and 
northwestern Richmond counties. Do not drive your vehicle through 
flooded roadways.

&&

LAT...LON 3524 8003 3526 8000 3531 7976 3531 7971
      3528 7971 3525 7970 3524 7967 3517 7966
      3515 7969 3513 7976 3511 7990 3512 7995
      3511 7999 3512 8002 3515 8005 3521 8005
TIME...MOT...LOC 1909Z 259DEG 18KT 3517 7987 

HAIL...<.75IN
WIND...60MPH
 
$$

VINCENT
264 
WWUS52 KRAH 041919
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
319 PM EDT SUN JUN 4 2017

NCC123-153-041945-
/O.CON.KRAH.SV.W.0090.000000T0000Z-170604T1945Z/
Montgomery NC-Richmond NC-
319 PM EDT SUN JUN 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHEASTERN MONTGOMERY AND NORTHWESTERN RICHMOND COUNTIES...

At 318 PM EDT, a severe thunderstorm was located 9 miles northeast of
Ansonville, or 12 miles southwest of Troy, moving east at 15 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Mount Gilead, Candor, Covington and Pekin. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage 
mobile homes and other buildings. Seek shelter in a sturdy structure 
until the storm has passed. Stay away from windows as flying debris 
generated by damaging winds can be deadly.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3524 8003 3526 8000 3529 7985 3530 7979
      3528 7974 3525 7973 3521 7972 3518 7973
      3516 7974 3514 7976 3512 7980 3511 7990
      3512 7995 3511 7999 3512 8002 3515 8005
      3521 8005
TIME...MOT...LOC 1918Z 262DEG 12KT 3520 7998 

HAIL...<.75IN
WIND...60MPH
 
$$

VINCENT
588 
WWUS52 KRAH 041926
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
326 PM EDT SUN JUN 4 2017

NCC123-153-041945-
/O.CON.KRAH.SV.W.0090.000000T0000Z-170604T1945Z/
Montgomery NC-Richmond NC-
326 PM EDT SUN JUN 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTH CENTRAL MONTGOMERY AND NORTHWESTERN RICHMOND COUNTIES...

At 326 PM EDT, a severe thunderstorm was located 7 miles northeast of
Ansonville, or 14 miles north of Wadesboro, moving east at 10 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Mount Gilead, Covington and Pekin. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3524 8003 3526 8000 3528 7990 3528 7983
      3525 7979 3523 7977 3520 7976 3517 7977
      3515 7979 3513 7983 3512 7986 3511 7990
      3512 7995 3511 7999 3512 8002 3515 8005
      3521 8005
TIME...MOT...LOC 1926Z 254DEG 10KT 3517 8001 

HAIL...<.75IN
WIND...60MPH
 
$$

VINCENT
620 
WWUS52 KRAH 041929
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
329 PM EDT SUN JUN 4 2017

NCC123-153-041945-
/O.CON.KRAH.SV.W.0090.000000T0000Z-170604T1945Z/
Montgomery NC-Richmond NC-
329 PM EDT SUN JUN 4 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTH CENTRAL MONTGOMERY AND NORTHWESTERN RICHMOND COUNTIES...

At 329 PM EDT, a severe thunderstorm was located 6 miles northeast of
Ansonville, or 13 miles north of Wadesboro, moving east at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Mount Gilead, Pekin and Covington. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3524 8003 3526 8000 3528 7990 3525 7983
      3522 7980 3519 7979 3517 7979 3514 7982
      3513 7985 3512 7987 3512 7995 3511 7999
      3512 8002 3515 8005 3521 8005
TIME...MOT...LOC 1929Z 252DEG 16KT 3516 8001 

HAIL...<.75IN
WIND...60MPH
 
$$

VINCENT
356 
WWUS52 KRAH 041936
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
336 PM EDT SUN JUN 4 2017

NCC123-153-041945-
/O.EXP.KRAH.SV.W.0090.000000T0000Z-170604T1945Z/
Montgomery NC-Richmond NC-
336 PM EDT SUN JUN 4 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MONTGOMERY AND
NORTHWESTERN RICHMOND COUNTIES WILL EXPIRE AT 345 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However wind gusts 
up to 45 mph and torrential rainfall will remain possible through 
415 pm EDT as additional thunderstorms develop over portions of 
Richmond and Montgomery counties.

LAT...LON 3524 8003 3526 8000 3528 7990 3525 7983
      3522 7980 3519 7979 3517 7979 3514 7982
      3513 7985 3512 7987 3512 7995 3511 7999
      3512 8002 3515 8005 3521 8005
TIME...MOT...LOC 1935Z 256DEG 10KT 3516 8000 

$$

VINCENT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:30 PM EDT, 19 minutes earlier.

Area forecast discussion, Jun 4, 2:30 PM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
230 PM EDT Sun Jun 04 2017

.SYNOPSIS...
Weak high pressure over VA and NC this morning will yield to a lee
surface trough that will strengthen and move east across the
Carolinas later today through Monday. A lead cold front will cross
our region Monday night, followed by the passage of a stronger one
late Tuesday and Tuesday night.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1045 AM Sunday...

Just minor tweaks required to the near term forecast, mainly to
adjust high temperatures up a degree or two, and raise dewpoints up
a few degrees.

Cluster of storms that developed along a 925-805mb pseudo warm front
have pretty much dissipated as they drifted into a drier less
supportive air mass.

The remainder of the morning into the early afternoon should remain
dry. Expect isolated-scattered convection to build by 18Z-20Z as the
atmosphere becomes slightly unstable and subtle perturbations aloft
provide added lift to trigger/sustain convection. Expect convective
coverage to be higher west of highway 1, with coverage in the
coastal plain expected to be no worse than isolated. Meso-scale
convective parameters suggest the stronger/taller storms will have
the potential to produce strong gusty winds. However other
parameters such bulk shear and weak confluence/forcing suggest that
the potential for numerous strong/severe storms appears remote.

Abundant sunshine through mid afternoon should warm temperatures
well into the 80s, touching 90 in parts of the Sandhills and
southern coastal plain.

Tonight, the approach of a series of perturbations loft will back
and increase the low level flow into a sly direction, advecting
moisture into our region. The added moisture coupled with lift
supplied by the disturbances and increasing convergence will
support/sustain scattered convection, especially late evening into
the overnight hours across the western Piedmont. Similar to this
afternoon, appears that convection will be limited across the
coastal plain and most of the Sandhills. Overnight temperatures
within a degree or two of 70.

&&

.SHORT TERM /MONDAY AND MONDAY NIGHT/...
As of 350 AM Sunday...

Relatively deep confluent flow into a trough axis from the surface
to 850 mb, in a region of height falls downstream of the upper
trough amplifying from the nw, will support the development and
expansion of numerous showers and storms Mon, with the latest
arrival/occurrence across the southeastern half of the forecast area
that should allow the warmest temperatures in the upper 80s.  Lower
to middle 80s, owing to increasing multi-layered cloudiness and
convection, are expected otherwise and elsewhere. A lead cold front
will settle slowly sewd across central NC Mon night, before likely
stalling across the srn Coastal Plain and Sandhills by Tue morning.

With deep swly to wswly flow, including both the cloud-bearing layer
and the llj, some back-building and training appears increasingly
likely --amidst an environment characterized by precipitable water
values between 1.75-2.00 inches-- Mon and particularly early Mon
night. As the previous shift noted, localized flash flooding may
result. Coverage and confidence in flooding does not warrant a
watch, given 3-hr flash flood guidance values generally between 3-4
inches.  A few strong, precipitation-loaded wind gusts will also be
possible, but any severe threat should be limited by both weak mid
level lapse rates and tempered surface heating, the latter
particularly over the Piedmont.

Lows in the middle 60s to lower 70s.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 230 PM EDT Sunday...

For Tuesday a surface low exits the mid-Atlantic coast and heads
northeast into the Atlantic while a cutoff upper level low sags
southward over NY and PA. This will bring good upper dynamics for
divergence aloft over central NC as the right entrance region of an
300 mb jet stays along the northern tier through Thursday before
finally moving offshore Thursday night. Despite that being in place
the main surface low will be along and off the coast during this
time keeping the best chances for heavy precipitation well off to
our southeast. Expect a fair amount of clouds and some showers/light
rain Tuesday through Thursday but QPF amounts during this time frame
should remain relatively low. Temperatures will also remain lower
than normal with highs in the upper 70s to low 80s each day.

We see a distinct change in pattern on Friday as the cutoff low
moves off to the northeast and zonal flow moves overhead as part of
a very baggy eastern CONUS upper trough. High pressure will dominate
at the surface and drier conditions are expected to prevail with
less cloud cover. As the high moves offshore on Saturday
temperatures will increase with southerly return flow. A low level
confluence zone between the surface high and a weak low coming out
of the great lakes leaves some question about a weak frontogenesis
zone that could spawn a few showers over the area on Saturday. This
activity will move offshore on Sunday leaving high pressure in
control once again. Highs increasing during this time to the mid to
upper 80s by Sunday afternoon.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 150 PM Sunday...

VFR parameters across central NC this afternoon will gradually give
way to widespread IFR ceilings later tonight with pockets of LIFR
ceilings probable. In addition, scattered convection is expected in
vicinity of the Triad terminals late this afternoon through this
evening, with scattered showers passing in vicinity of KINT and
possibly KGSO through the overnight hours. Elsewhere, isolated
convection may occur in vicinity of KRDU, and possibly near KFAY,
early this evening. The probability of convection appears very low
near RWI.

Widespread IFR/MVFR ceilings are highly likely across central NC
Monday and Monday night. Scattered to numerous showers and
thunderstorms and associated MVFR/IFR visibility restrictions will
develop by late Monday morning across the northern Piedmont, and
drift southward into most of central NC by mid-late afternoon,
persisting into Monday evening. There should be notable decrease in
convection across the nw Piedmont including the Triad terminals
prior to midnight Monday night, and near KRDU and KRWI after
midnight.

Aviation conditions will gradually improve Tuesday into Tuesday night
as a cold front crosses the region. Mostly VFR conditions
anticipated Wednesday through Friday though periods of MVFR ceilings
are possible each afternoon-early evening as cold air aloft coupled
with residual moisture and afternoon heating support the development
of a cumulus field.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

SYNOPSIS...MWS
NEAR TERM...WSS
SHORT TERM...MWS
LONG TERM...ELLIS
AVIATION...WSS
Hazardous weather outlook, Jun 4, 6:58 AM EDT, 7 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
658 AM EDT Sun Jun 4 2017

NCZ007>011-021>028-038>043-073>078-083>086-088-089-051100-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
658 AM EDT Sun Jun 4 2017

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Repeated showers and thunderstorms Monday and Monday night may result
in localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 4, 2:24 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Raleigh NC
224 PM EDT SUN JUN 4 2017

NCZ074-075-041900-
Moore NC-Montgomery NC-
224 PM EDT SUN JUN 4 2017

...a strong thunderstorm will affect portions of west central Moore
and central Montgomery Counties Until 300 PM EDT...

At 223 PM EDT, Doppler radar was tracking a strong thunderstorm 6
miles south of Troy, moving northeast at 20 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Troy, Biscoe, Star, Candor, Eagle Springs, Pekin and Steeds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3544 7986 3547 7980 3544 7968 3535 7962
      3528 7965 3523 7971 3518 7985 3519 7992
      3526 7999 3534 8000
TIME...MOT...LOC 1823Z 227DEG 19KT 3528 7986

VINCENT
Special weather statement, Jun 4, 2:30 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
230 PM EDT SUN JUN 4 2017

NCZ073-074-041915-
Stanly NC-Montgomery NC-
230 PM EDT SUN JUN 4 2017

...a strong thunderstorm will affect portions of southeastern Stanly
and southwestern Montgomery Counties Until 315 PM EDT...

At 230 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Ansonville, or 10 miles south of Albemarle, moving
northeast at 15 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Norwood, Mount Gilead, Uwharrie Haven and Lake Tillery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3524 8025 3531 8020 3534 8009 3534 8000
      3526 7999 3519 7992 3518 7986 3516 7990
      3516 7998 3514 8002 3514 8007 3518 8011
      3519 8011 3517 8014 3517 8016 3515 8016
      3517 8020 3516 8022 3521 8025
TIME...MOT...LOC 1830Z 246DEG 14KT 3522 8015

VINCENT

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:25 AM EDTAreal Flood AdvisoryRAHAnson, Stanly3 hr
Jun 4, 2:24 PM EDTSpecial Weather StatementRAHMontgomery36 min
Jun 4, 2:30 PM EDTSpecial Weather StatementRAHMontgomery45 min
Jun 4, 2:41 PM EDTSevere Thunderstorm WarningRAHStanly49 min
Jun 4, 3:03 PM EDTSpecial Weather StatementRAHStanly27 min
Jun 4, 3:07 PM EDTSpecial Weather StatementRAHOrange38 min
Jun 4, 3:09 PM EDTAreal Flood AdvisoryRAHAnson, Montgomery, Richmond, Stanly3 hr
Jun 4, 3:16 PM EDTSpecial Weather StatementRAHMontgomery59 min
Jun 4, 3:33 PM EDTSpecial Weather StatementRAHDavidson, Forsyth, Randolph57 min
Jun 4, 3:54 PM EDTSpecial Weather StatementRAHMontgomery, Richmond66 min
Jun 4, 4:44 PM EDTSpecial Weather StatementRAHAlamance46 min
Jun 4, 4:50 PM EDTSpecial Weather StatementRAHAnson40 min
Jun 4, 4:53 PM EDTSpecial Weather StatementRAHGuilford22 min
Jun 4, 4:57 PM EDTSpecial Weather StatementRAHBladen33 min
Jun 4, 5:05 PM EDTSpecial Weather StatementRAHHarnett25 min
Jun 4, 5:10 PM EDTSpecial Weather StatementRAHOrange35 min
Jun 4, 5:18 PM EDTSpecial Weather StatementRAHWake42 min
Jun 4, 5:23 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Orange, Wake29 min
Jun 4, 5:32 PM EDTSpecial Weather StatementRAHWake28 min
Jun 4, 5:36 PM EDTAreal Flood AdvisoryRAHAnson3 hr
Jun 4, 5:37 PM EDTSpecial Weather StatementRAHAnson38 min
Jun 4, 5:49 PM EDTSpecial Weather StatementRAHFranklin41 min
Jun 4, 6:00 PM EDTSpecial Weather StatementRAHFranklin45 min
Jun 4, 6:07 PM EDTSpecial Weather StatementRAHVance, Warren53 min
Jun 4, 6:28 PM EDTSpecial Weather StatementRAHWarren47 min
Jun 4, 6:36 PM EDTSpecial Weather StatementRAHFranklin39 min
Jun 4, 6:40 PM EDTSpecial Weather StatementRAHCumberland50 min
Jun 4, 7:05 PM EDTSpecial Weather StatementRAHWarren55 min
Jun 4, 7:32 PM EDTSpecial Weather StatementRAHJohnston43 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.